MAUDE Adverse Event Report: INSET II; SET, ADMINISTRATION, INTRAVASCULAR

INSET II; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-975
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient city: (b)(6).Patient country: italy.Based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545, manufacturing site: 3003442380.
 
Event or Problem Description
It was reported that the patient experienced hypoglycemia and managed it by taking sugar on (b)(6) 2026.

Brand Name
INSET II
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key24812711
Report Number3003442380-2026-86888
Device Sequence Number21231109
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMMT-975
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown